MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing, the failed the downstream occlusion (dso) pressure test, with a measured pressure value of 8.47 psi.There was no patient involvement associated with this event, and no patient harm was reported.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.Review of the event history log (ehl) identified no events related to the reported issue.A review of the 12-month service history confirmed that the device had not undergone servicing during this period.Visual inspection revealed a torn downstream occlusion (dso) seal and a dented upstream occlusion (uso) seal.Functional testing was performed to evaluate the reported failure of the downstream occlusion (dso) pressure test; however, the issue could not be replicated.The dso sensor and uso seal were replaced as part of the repair.The probable cause of the reported issue could not be determined.Following repair, the device passed all functional testing.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50897072
Report Number3012307300-2026-08962
Device Sequence Number10684697
Product Code FRN
UDI-Device Identifier15019517126587
UDI-Public(01)15019517126587(11)180518
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0104-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown